# SDR ANCF2015021101

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 2,787,405 hours, 20,072 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENGINE 1 COMPRESSOR ARE DISPLAY ON ECAM DESCENT, A STRONG NOISE ON ENG 1, STALL ON ECAM FOLLOWED BY ENG 1 STALL ON ECAM FOLLOWED BY ENG 1 COMPRESSOR VANE DURING THE REST.  OF THE FLIGHT, WE HAD 2 COMPRESSOR STALL EVENTS.  IAW AMM 75-31-50-000 400-A THE BLEED VLV & MASTER BALLS CREW ACTUATOR WAS R & R IAW AMM 73-29-00-710-040 OPERATIONAL  TEST OF THE FADEC WITH ENG MONITORING WAS SATISFACTORY, NO FAULT RECORDED, IAW AMM TASK 75-31-00-640-801-A.  RE-GREASING OF THE VBV SYS WAS PERFORMED IAW AMM 71-00-00-710-003 AUTOMATIC ENG RUN UP WAS PERFORM PN 121666-13, SN OFF YG203198-D & SN ON YG20-4113-M.
